Journal article icon

Journal article

Crossover scaling functions for 2d vesicles, and the Yang-Lee edge singularity

Abstract:
An account is given of recent progress in establishing an exact formula for the critical scaling function of self-avoiding loops in two dimensions, weighted by their area.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1022195415768

Authors


Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
110
Issue:
3-6
Pages:
519-526
Publication date:
2003-03-05
DOI:
ISSN:
0022-4715
URN:
uuid:8c08b0f4-64a6-4d30-a832-cb74e210e621
Source identifiers:
240730
Local pid:
pubs:240730
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP